# SDR USAA2011011890241

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 41,698 hours, 15,620 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 248 PHX - LAS - RTO - ABORTED TAKEOFF AT 80 KTS DUE TO NR 1 ENGINE COMPRESSOR VANE FAULT.  MAINTENANCE PERFORMED NR 1 ENGINE VSV LUBE IAW JOB CARD 26L40075001 AND TROUBLESHOOTING MANUAL 75-30-00-810-843.
